# SDR SWAA075500

- Difficulty date: November 3, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 48,228 hours, 41,632 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 6552132
- Condition: Worn
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND LT WING NR 4 SPOILER INBOARD ATTACH FITTING LOOSE.  REPAIRED FITTING PER SRM.
